# SDR SWIA2025082500720

- Difficulty date: July 20, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR ATTACH FITTING LOCATED ON ELEVATOR L/E AT RIB# 13 WAS FOUND TO HAVE PITTING ON THE INNER SURFACE. THIS CONDITION WILL REQUIRE A FITTING CHANGE.     (C-CHECK RO 8/21/2025)    REMOVED & INSTALLED NEW #3 L/H ELEVATOR HINGE FITTING (PN AV670-24136-009) REF CRJ 900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG# AV670-24136, REV D. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
